# SDR UPS202507

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORROSION AROUND FLOOR BOARD HOLES IN FLOORBEAM STA 560, RBL 45-65, LBL 0-25, LBL 57-63, ON BOTTOM SIDE OF TOP CHORD.  INSTALLED REPAIR PER SRM 53-10-08.
